IOE EPrints

Maximum likelihood estimation of generalized linear models with covariate measurement error

Rabe-Hesketh, Sophia and Skrondal, Anders and Pickles, Andrew (2003) Maximum likelihood estimation of generalized linear models with covariate measurement error. Stata Journal, 3 (4). pp. 386-411. ISSN 1536-867X

Full text not available from this repository.
Item Type: Article
Divisions: IOE Departments > Departments > Quantitative Social Science
Depositing User: IOE Repository Editor (1)
Date Deposited: 21 Apr 2010 14:37
Last Modified: 14 Oct 2013 12:27
URI: http://eprints.ioe.ac.uk/id/eprint/3607

Actions (login required)

View Item View Item